sexologist-icon

Periods delay

I took the I pill..... I just want to know that how many days will my periods will delay because of the pill and will my menstruation cycle will shift permanently to the new dates????
views-icons 48 Views Bookmark this Answer
Bookmark
v

Answers (2)

Like the answers? Chat privately for 24 hours with the doctor of your choice

doctor profile image
Dr. Jyotsna Gupta
Gynecologist 14 yrs exp Delhi

Free 3 day follow up

Chat Now

₹250 for 24 hrs

after taking ipill you may have bleeding after 2-3days . your periods may be delayed by a week. if no menses even after 2weeks then consult gynaec.
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
YES NO
doctor profile image
Harisha N L
General Physician 3 yrs exp Bangalore

Free 3 day follow up

Chat Now

₹250 for 24 hrs

it may delay 3 to 6 days...but it will not alter duration of cycles...if your periods are delayed further consult obg specialist to rule out pregnancy
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
YES NO